# SDR DHL2002807513

- Difficulty date: March 22, 2002
- Submitted: April 4, 2002
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- Aircraft time: 81,797 hours, 25,383 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Fitting
- Part number: 47723971
- Condition: Cracked
- Part time: 81,797 hours, 25,383 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

ITEM: REF.: N/R 1440 AFT FUS. INTERIOR- FITTING CRACKED 2" @ STA. 1776.000 L17LCORR: REMOVED CRACKED FITTING I/A/W/ SRM51-1-20D , PG. 27  CLEANED TREATED & PRIMED AREA I/A/WSRM51-1-8B , INSTALLED NEW FITTING @ AFT FUS. INTERIOR (STA. 1776.000 , L17L) I/A/W SRM51-1-20D PG. 9
